Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
Aleve Liquid Gels Naproxen 220mg Capsules
Create an account to add to cart.
Get same-day delivery from stores you know and love.
Aleve Liquid Gels are made with Naproxen Sodium to help you manage pain all day with just two liquid gels. This Aleve pain medication is proven stronger* and longer on pain than Tylenol. Each soft, li…
In Each Capsule: Active Ingredients: *Naproxen Sodium (Naproxen 200 mg) (NSAID) (220 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: FD&C Blue 1, Gelatin, Glycerin, Lactic Acid, Mannitol, Phar…
Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…